Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Èskin, Gregory Il'ich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 35

Number of views:
This page:827
Abstract pages:7571
Full texts:3275
References:129

http://www.mathnet.ru/eng/person23976
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/64190

Publications in Math-Net.Ru
1973
1. G. I. Èskin, “Asymptotics of solutions of elliptic pseudodifferential equations with a small parameter”, Dokl. Akad. Nauk SSSR, 211:3 (1973),  547–550  mathnet  mathscinet  zmath
2. G. I. Èskin, “Boundary value problems and the parametrix for elliptic systems of pseudodifferential equations”, Tr. Mosk. Mat. Obs., 28 (1973),  75–116  mathnet  mathscinet  zmath
3. G. I. Èskin, “The variation-difference method of solution of elliptic pseudodifferential equations”, Uspekhi Mat. Nauk, 28:5(173) (1973),  255–256  mathnet  mathscinet  zmath
4. G. R. Gulgazaryan, V. B. Lidskii, G. I. Èskin, “The spectrum of a moment-free system in the case of a thin shell of arbitrary contour”, Sibirsk. Mat. Zh., 14:5 (1973),  978–986  mathnet  mathscinet  zmath; Siberian Math. J., 14:5 (1973), 681–687
1971
5. Čan Zui Ho, G. I. Èskin, “Boundary value problems for parabolic systems of pseudodifferential equations”, Dokl. Akad. Nauk SSSR, 198:1 (1971),  50–53  mathnet  mathscinet  zmath
6. G. I. Èskin, “Elliptic pseudodifferential operators with a first order degeneracy in the space variables”, Tr. Mosk. Mat. Obs., 25 (1971),  83–118  mathnet  mathscinet  zmath
1970
7. G. I. Èskin, “A conjugacy problem for equations of principal type with two independent variables”, Tr. Mosk. Mat. Obs., 21 (1970),  245–292  mathnet  mathscinet  zmath
8. G. I. Èskin, “Elliptic pseudodifferential equations with a first order degeneracy”, Uspekhi Mat. Nauk, 25:4(154) (1970),  187–188  mathnet  mathscinet  zmath
9. G. I. Èskin, “Degenerate elliptic pseudodifferential equations of principal type”, Mat. Sb. (N.S.), 82(124):4(8) (1970),  585–628  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:4 (1970), 539–582
1968
10. G. I. Èskin, “Systems of pseudodifferential equations with simple real characteristics”, Mat. Sb. (N.S.), 77(119):2 (1968),  174–200  mathnet  zmath; Math. USSR-Sb., 6:2 (1968), 159–183
11. M. I. Vishik, G. I. Èskin, “Sobolev–Slobodeckii spaces of variable order with weighted norms, and their applications to mixed boundary value problems”, Sibirsk. Mat. Zh., 9:5 (1968),  973–997  mathnet  mathscinet  zmath; Siberian Math. J., 9:5 (1968), 723–740
1967
12. M. I. Višik, G. I. Èskin, “Convolution equations of variable order”, Tr. Mosk. Mat. Obs., 16 (1967),  25–50  mathnet  mathscinet  zmath
13. M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Uspekhi Mat. Nauk, 22:1(133) (1967),  15–76  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:3 (1967), 13–75
14. M. I. Vishik, G. I. Èskin, “Normally solvable problems for elliptic systems of equations in convolutions”, Mat. Sb. (N.S.), 74(116):3 (1967),  326–356  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:3 (1967), 303–332
15. G. I. Èskin, “The Cauchy problem for hyperbolic systems in convolutions”, Mat. Sb. (N.S.), 74(116):2 (1967),  262–297  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:2 (1967), 243–277
1966
16. M. I. Vishik, G. I. Èskin, “Parabolic convolution equations in a bounded region”, Mat. Sb. (N.S.), 71(113):2 (1966),  162–190  mathnet  mathscinet  zmath
17. M. I. Vishik, G. I. Èskin, “Convolution equations in a bounded region in spaces with weight norms”, Mat. Sb. (N.S.), 69(111):1 (1966),  65–110  mathnet  mathscinet  zmath
1965
18. M. I. Vishik, G. I. Èskin, “Equations in convolutions in a bounded region”, Uspekhi Mat. Nauk, 20:3(123) (1965),  89–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:3 (1965), 85–151
1964
19. M. I. Vishik, G. I. Èskin, “General boundary-value problems wtih discontinuous boundary conditions”, Dokl. Akad. Nauk SSSR, 158:1 (1964),  25–28  mathnet  mathscinet  zmath
20. M. I. Vishik, G. I. Èskin, “Singular elliptic equations and systems of variable order”, Dokl. Akad. Nauk SSSR, 156:2 (1964),  243–246  mathnet  mathscinet  zmath
21. M. I. Vishik, G. I. Èskin, “Boundary-value problems for general singular equations in a bounded domain”, Dokl. Akad. Nauk SSSR, 155:1 (1964),  24–27  mathnet  mathscinet  zmath
22. M. I. Vishik, G. I. Èskin, “General parabolic integro-differential equations”, Uspekhi Mat. Nauk, 19:6(120) (1964),  224–226  mathnet
1963
23. G. I. Èskin, “General boundary-value problems for equations of principal type in a planar domain with angle points”, Uspekhi Mat. Nauk, 18:3(111) (1963),  241–242  mathnet
1962
24. G. I. Èskin, “General boundary-value problems for equations of principal type in two unknowns”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  105–124  mathnet  mathscinet  zmath
25. G. I. Èskin, “Boundary-value problems for equations with constant coefficients on the plane”, Mat. Sb. (N.S.), 59(101) (supplementary) (1962),  67–104  mathnet  mathscinet  zmath
26. G. I. Èskin, “A boundary-value problem for the equation $\frac{\partial}{\partial t}P(\frac{\partial}{\partial t},\frac{\partial}{\partial x})u=0$, where $P(\frac{\partial}{\partial t},\frac{\partial}{\partial x})$ is an elliptic operator”, Sibirsk. Mat. Zh., 3:6 (1962),  882–911  mathnet  mathscinet
1961
27. G. I. Èskin, “Uniqueness of the solution of the Cauchy problem for equation not of Kovalevskaja type”, Tr. Mosk. Mat. Obs., 10 (1961),  285–295  mathnet  mathscinet  zmath
28. A. G. Kostyuchenko, G. I. Èskin, “The Cauchy problem for Sobolev–Gal'pern equations”, Tr. Mosk. Mat. Obs., 10 (1961),  273–284  mathnet  mathscinet  zmath
29. G. I. Èskin, “A generalization of a theorem of Paley–Wiener–Schwarz”, Uspekhi Mat. Nauk, 16:1(97) (1961),  185–188  mathnet  mathscinet  zmath
1960
30. G. I. Èskin, “A sufficient condition for the solvability of a multi-dimensional problem of moments”, Dokl. Akad. Nauk SSSR, 133:3 (1960),  540–543  mathnet  mathscinet  zmath
31. S. I. Zukhovitskii, G. I. Èskin, “Some theorems on best approximation by unbounded operator functions”, Izv. Akad. Nauk SSSR Ser. Mat., 24:1 (1960),  93–102  mathnet  mathscinet  zmath
32. A. G. Kostyuchenko, G. I. Èskin, “Sobolev–Gal'pern equations”, Uspekhi Mat. Nauk, 15:2(92) (1960),  211–212  mathnet
1958
33. S. I. Zukhovitskii, G. I. Èskin, “Chebyshev approximation in a commutative Hilbert ring”, Dokl. Akad. Nauk SSSR, 119:6 (1958),  1074–1076  mathnet  mathscinet  zmath
34. S. I. Zukhovitskii, G. I. Èskin, “Chebyshev approximation in a Hilbert ring”, Dokl. Akad. Nauk SSSR, 118:5 (1958),  870–872  mathnet  mathscinet  zmath
1957
35. S. I. Zukhovitskii, G. I. Èskin, “The approximation of abstract continuous functions by unbounded operator-functions”, Dokl. Akad. Nauk SSSR, 116:5 (1957),  731–734  mathnet  mathscinet  zmath

2013
36. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
1961
37. G. Èskin, R. Ismagilov, M. S. Livshits, “Письмо в редакцию”, Dokl. Akad. Nauk SSSR, 139:3 (1961),  520  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022